ON BOUNDEDLY COMPLETE TRANSFINITE BASES IN BANACH SPACES

Authors

  • P. K. JAIN Department of Mathematics University of Delhi, Delhi-110007, INDIA.
  • S. K. KAUSHIK Department of Mathematics University of Delhi, Delhi-110007, INDIA.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4628

Keywords:

COMPLETE TRANSFINITE BASES IN BANACH SPACES

Abstract

ON BOUNDEDLY COMPLETE TRANSFINITE BASES IN BANACH SPACES

References

Bessaga. C., "Topological. equivalence of unseparable reflexive Banach spaces", Ordinal resolutions of identity and monotone bases. Bull. A cad. Polon. Sci. 15(1967), 397-399.

---- , "Topological equivalence of non-separable reflexive Banach spaces", Ordinal resolutions of identity and monotone bases. Proc. Sympos. on "Infinite dimensional topology" held in Baton Rouge, Louisiana., 1967, p.3-14, Princeton : Ann. of Math. Studies 69, Princeton Univ. Press (1972).

Bessaga. C. and Pelczynski. A., Selected topics in infinite dimensional topology. Monografje Matematyczne, Warszawa (1975).

Casazza. P., On a geometric condition related to boundedly complete bases and normal structure in Banach.spaces. Proc. Amer. Math. Soc. 36(1972), 443-447.

Dorembus. L., Transfinite bases of subspaces in Hausdorff linear topological spaces. Math. Ann. 192(1971), 71-82.

Jain, P.K. and Ahmad. K: A note on transfinite basis in Banach spaces. Tamkang Jour. Math. (To appear).

Singer. I., Bases in Banach Spaces-II. Springer-Verlag, Berlin (1981).

Downloads

Published

1990-03-01

How to Cite

JAIN, P. K., & KAUSHIK, S. K. (1990). ON BOUNDEDLY COMPLETE TRANSFINITE BASES IN BANACH SPACES. Tamkang Journal of Mathematics, 21(1), 7–12. https://doi.org/10.5556/j.tkjm.21.1990.4628

Issue

Section

Papers